# SDR QXEA2009022300136

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 4,846 hours, 5,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - TOP OF LT OTBD FLAP IS CHAFED BETWEEN YW 225 AND YW 382.  BLENDED AREA OF TOP SKIN IAW SRM 57-52-30 TO REMOVE DAMAGE AND FOUND BLENDED AREA TO BE OUT OF LIMITS IAW SRM 57-52-30 ALLOWABLE DAMAGE TABLE 1.  MAPPED FOR ENGINEERING.  HFEC BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  DISBOND AND UT THICKNESS CHECK IAW NDTM PART 1, 51-00-04, NO DISBOND NOTED.  HIGH .032 LOW.028 READINGS.  FOUND AREA OF BLENDED TO BE WITHIN LIMITS IAW RD8/4-57-1126.  PREPPED AND PAINTED AS REQUIRED IAW SRM 51-25-05 PG 206 PARA F-1-4.
